# SDR UIEA2024092300927

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 92,959 hours, 15,218 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 65B0787255
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGES ON THE UPPER CHORD OF LH WING FIXED TRAILING EDGE RIB AT ILES 994.50.( 1. REMOVED THE AFFECTED FASTENERS IAW SRM 51-40-02-0G-0 REV=60. 2. BLEND OUT THE DAMAGE AREA IAW SRM 51-10-02-0G-0 REV=60. 3. PFM NDT INSP REFER TO JOB CARD ATTACHING SHEET 0458453 AND DATA SHEET 10043936-1. 4. ACCOMPLISHED EI T2024A57M-2144-1 REV=1. 5. INSTALLED FABRICATED PART IAW SRM 51-40-02-0G-0 REV=60 AND DWG 65B07872, SH=3 REV=D AND 65B07895 SH=10 REV=D 6. JOB COMPLETED AND CONDITION CHECK NORMAL.
